A stability criterion for a neutral difference equation with delay. (English) Zbl 0812.39004

Summary: A stability criterion for a neutral difference equation with delay is established which extends and improves a result of G. Ladas, C. Qian, P. N. Vlahos and J. Yan [Appl. Anal. 41, No. 1-4, 183-191 (1991; Zbl 0724.39004)]. Our derivation is based on Lyapunov’s direct method for stability, and avoids the approach employed by Ladas et al. [loc. cit.] who had considered asymptotic behaviors of oscillatory and nonoscillatory solutions.


39A11 Stability of difference equations (MSC2000)
39A10 Additive difference equations


Zbl 0724.39004
Full Text: DOI


[1] Boas, R. P., A Primer of Real Functions (1961), J. Wiley and Sons, The Carus Mathematical Monographs #13 MAA · Zbl 0192.14803
[2] Bruckner, A. M., Differentiation of real functions, Lecture Notes in Mathematics (1978), Springer-Verlag, No. 659 · Zbl 0382.26002
[3] van Rooij, A. C.M.; Schikhof, W. H., A Second Course on Real Functions (1982), Cambridge University Press · Zbl 0474.26001
[4] Salem, R., On some singular monotonic functions which are strictly increasing, Trans. Amer. Math. Soc., 53, 427-439 (1943) · Zbl 0060.13709
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.